<  Back to the Polytechnique Montréal portal

Non-linear dynamic analysis of anisotropic cylindrical shells containing a flowing fluid

Aouni A. Lakis and André Laveau

Article (1991)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/37292/
Journal Title: International Journal of Solids and Structures (vol. 28, no. 9)
Publisher: Elsevier
DOI: 10.1016/0020-7683(91)90103-m
Official URL: https://doi.org/10.1016/0020-7683%2891%2990103-m
Date Deposited: 18 Apr 2023 15:26
Last Modified: 05 Apr 2024 11:30
Cite in APA 7: Lakis, A. A., & Laveau, A. (1991). Non-linear dynamic analysis of anisotropic cylindrical shells containing a flowing fluid. International Journal of Solids and Structures, 28(9), 1079-1094. https://doi.org/10.1016/0020-7683%2891%2990103-m

Statistics

Dimensions

Repository Staff Only

View Item View Item